# SDR 2002F00874

- Difficulty date: May 24, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND DENT ON FUSELAGE SKIN AT STATION 481, BELOW STRINGER 18R.  (M)
